Ask a doctor

Red/Infrared Light Therapy for Fraxel Damage While on Accutane?

Hello, I've experienced surface texture damage caused by Fraxel 11 months ago, and two months ago I started a second course of Accutane. So far I've been on it for 2.5 months at 20 mg. My question: Is it ok to use this device while on Accutane? I'm hoping that Accutane may help with my lumpy burned texture, but so far it hasn't done much, so I was hoping maybe my RLT (DPL system) might. But could it produce abnormal collagen (worsen scars) because of Accutane? At least my acne is better.

Doctor Answers (1)

Red or infrared light therapy and Accutane

+2

You should not undergo any laser or light treatments while on Accutane, unless your prescribing physician is doing these treatments and has a specific plan to attend to both things at the same time. Otherwise, do not do it and wait to have any laser or light treatments until about six months after your Accutane regimen is over.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...